# SDR TWAA9814309

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Cracked
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND LT FWD EMERGENCY EXIT DOOR PAN CRACKED, WITH INTERIM REPAIR INSTALLED.  INSTALLED NEW PAN STOCK NR 63-3273.
